Removability of blowup points for semilinear heat equations

Robert Kohn, Y Giga

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationDifferential equations
EditorsC Dafermos, al
PublisherMarcel Dekker
Pages257-264
StatePublished - 1989

Cite this

Kohn, R., & Giga, Y. (1989). Removability of blowup points for semilinear heat equations. In C. Dafermos, & al (Eds.), Differential equations (pp. 257-264). Marcel Dekker.